All Journal Entries Journals

Squamous cell legs

Jan 04, 2014 - 2 comments
Tags:

my husband

,

squamous

,

HCV



Looks like it spread, but sure feel better now that the topical ointment is no longer being applied.  4 weeks and it sure isn't pretty.  The itching is almost over with, though.  Hurray. I do my best to keep this stuff out of sight, but surely, hubby gets an eyeful sometimes....don't know how he deals with this little side affect of HCV. Just unbelievable.  

Comments
Post a Comment
7469840_tn?1409849436
by hepc4Sandi, Jan 31, 2014
Is that from the meds? I am going to start the three meds in a week, am getting nevous but excited too.

1504401_tn?1387569461
by Janee56, Feb 02, 2014
The original itching started yrs ago with liver issues, in retrospect. Went full fledged measles mode in 2010 due to Riba. But squamous cell is a skin cancer that long term c heppers are susceptible to. Been fighting it since the end of tx in 2011, as it was pretty much written off as Riba rash during the first tx. After tx, there were still does on my arms that would not heal and then on legs I had a little surgery. I just keep on top of it. Stick with me...I had pretty much every side effect during Int/riba tx and got through 48 wks. Last was thrush, that went internal, well past the mouth area. So, doll, I can hopefully help with some relief remedies If and when the time comes. Lots of folks do tx completely wo issues. They ARE surmountable!! They WILL pass! They MAY NOT HAPPEN!   :-)


Post a Comment